# SDR IPXA2019060762899

- Difficulty date: May 6, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 70,789 hours, 13,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LT BATT LO & 1 ON TESTC/W FIM 33-51-0200 TO BRAKE 3 "SYSTEM OK" OK FOR CONTINUED SERVICE
